MathSciNet Relay Station
MathSciNet bibliographic data
MR620003 (82m:22010) 22E25 (22E15 46L99 46M35)
Goodman, Roe Interpolation spaces and unitary representations. Proc. Amer. Math. Soc. 83 (1981), no. 1, 153–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement